1 doctor weighed in:

How common is facial swelling from sustiva (efavirenz)?

1 doctor weighed in
Dr. Joseph Eastern
Dermatology

In brief: It is not listed...

...In the package insert as a common side effect, but facial swelling can be a sign of allergic reaction to the drug - particularly if accompanied by fever, a general ill feeling, fatigue, muscle or joint aches, blisters, oral lesions, or eye inflammation.
If you have any combination of those, call your doctor right away.

In brief: It is not listed...

...In the package insert as a common side effect, but facial swelling can be a sign of allergic reaction to the drug - particularly if accompanied by fever, a general ill feeling, fatigue, muscle or joint aches, blisters, oral lesions, or eye inflammation.
If you have any combination of those, call your doctor right away.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors